# SDR CALA2024050101278

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 10,900 hours, 3,604 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: M0DREF710828
- Condition: Leaking
- Location: Lt Fuel Sump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEAKING STREAM OF FUEL IN FLIGHT FROM UNDERSIDE LH OUTBOARD WING. PICTURE ATTACHED FOUND LEFT SURGE TANK FUEL SUMP VALVE STUCK IN THE OPEN POSITION. REMOVED AND REPLACED LEFT SURGE TANK DRAIN VALVE REF AMM ARRANGEMENT. 28-11-21-400-801. REF FIM 28-21 TASK 826 AND VERIFIED FUEL DID NOT TRANSFER IN THE LEFT SURGE TANK WHEN LEFT MAIN TANK FILLED TO VTO AT 8630LBS. REF SDS 28-10-00-001 FOR FUEL TANK
